# SDR 2003FA0001281

- Difficulty date: December 16, 2003
- Submitted: December 23, 2003
- Operation: General aviation
- Aircraft: N247FX
- Make and model: Lear 60LEAR
- Aircraft serial: 187
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67036511002
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYDRAULIC INTERCOSTAL (LUNCHBOX PAN) IS CRACKED AT THE CASE DRAIN LINE IN THE AFT CARGO BAY AT FS 1082.   STRESS FATIGUE AT THE RADIUS OF THE PAN.  RECOMMENDATION:  REMOVED UNSERVICEABLE LUNCH BOX PAN (PN MM670-365-002, LOCATED AND DRILLED NEW SERVICEABLE LUNCH BOX PAN (PN MM670-36511-002), AND INSTALLED SERVICEABLE LUNCH BOX PAN IAW CRJ SRM 51-42-21, 51-42-06, AND THE CRJ AMM 51-23-00.  PRESSURIZATION LEAK CHECK OF THE LUNCH BOX PAN IS GOOD IAW CRJ700 AMM 21-31-00-910-801-A01.  (EA09200401239)
